# SDR FDEA201101200317

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 22,306 hours, 11,995 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Cracked
- Location: Thrust Reverser
- Component: Reverser
- Component part number: 683L298G01
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT THRUST REVERSER TORQUE BOX UPPER SIDE FRAME RING CRACKED LENGTH ABOUT 2".  ACCOMPLISHED REPAIR IAW DWG NR:SRZ-78-002.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
